| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance, the autopulse platform (sn (b)(6) failed functional testing due to fault 41 (patient temperature sensor failure).The root cause of the observed failure was a failed temperature sensor.The temperature sensor needs to be replaced to address fault 41.The archive data review indicated user advisory 17 (max motor on time exceeded during active operation) and ua29 (loss of brake connectivity) error messages.The power distribution board needs to be replaced to address the observed uas in the archive.The customer declined the service repair.Therefore, no service was performed, and the autopulse platform will be scrapped at zoll.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
Event or Problem Description
During preventative maintenance, the autopulse platform (sn (b)(6) failed functional testing due to fault 41 (patient temperature sensor failure).No patient involvement.